Some applications of generalized Ruscheweyh derivatives involving a general fractional derivative operator to a class of analytic functions with negative coefficients I

Journal Title: Surveys in Mathematics and its Applications - Year 2010, Vol 5, Issue 0

Abstract

For certain univalent function f, we study a class of functions f as defined by making use of the generalized Ruscheweyh derivatives involving a general fractional derivative operator, satisfying <CENTER>Re { (zJ<SUB>1</SUB><SUP>λ, μ</SUP> f(z))<SUP>'</SUP>)/((1 -γ) J<SUB>1</SUB><SUP>λ, μ</SUP> f(z) + γ z<SUP>2</SUP>(J<SUB>1</SUB><SUP>λ, μ</SUP> f(z))<SUP>"</SUP> )} > β.</CENTER> A necessary and sufficient condition for a function to be in the class A<SUB>γ</SUB><SUP>λ, μ, ν</SUP>(n, β) is obtained. In addition, our paper includes distortion theorem, radii of starlikeness, convexity and close-to-convexity, extreme points. Also, we get some results in this paper.

Authors and Affiliations

Waggas Galib Atshan, S. Kulkarni

Keywords

Related Articles

On a recurrence relation of generalized Mittag-Leffler function

The principal aim of this paper is to investigate a recurrence relation and an integral representation of generalized Mittag-Leffler function E<SUB>α ,β </SUB><SUP>γ ,q</SUP> (z). In the end sever...

Upper and lower bounds of solutions for fractional integral equations

In this paper we consider the integral equation offractional order in sense of Riemann-Liouville operator<CENTER>u<SUP>m</SUP>(t) = a(t) I<SUP>α</SUP> [b(t)u(t)]+f(t)</CENTER>with m ≥...

Enclosing roots of polynomial equations and their applications to iterative processes

We introduce a special class of real recurrentpolynomials f<SUB>n</SUB> (n ≥ 1) of degree n,with unique positive roots s<SUB>n</SUB>, which are decreasingas n increases. The first root s<SUB&gt...

Subordination and superordination for certain analytic functions containing fractional integral

The purpose of the present article is to derive some subordination and superordination results for certain normalized analytic functions involving fractional integral operator. Moreover, this result is applied to find a...

On another two cryptographic identities in universal Osborn loops

In this study, by establishing an identity for universal Osborn loops, two other identities (of degrees 4 and 6) are deduced from it and they are recognized and recommended for cryptography in a similar spirit in which t...

Download PDF file
  • EP ID EP139573
  • DOI -
  • Views 72
  • Downloads 0

How To Cite

Waggas Galib Atshan, S. Kulkarni (2010). Some applications of generalized Ruscheweyh derivatives involving a general fractional derivative operator to a class of analytic functions with negative coefficients I. Surveys in Mathematics and its Applications, 5(0), 35-47. https://europub.co.uk/articles/-A-139573